MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET; SYSTEM, THERMAL REGULATING

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET; SYSTEM, THERMAL REGULATING
Catalog Number SWU-2001
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was stated that when touched, the blanket causes an electric shock.There was patient involvement.
 
Additional Manufacturer Narrative
H3, h5 and h6 codes: updated.The suspect device was returned for evaluation.A lot of history review was conducted, and no related nonconformances were identified.Visual inspection revealed no anomalies.Functional and electrical testing were performed, with no issues detected in relation to the reported event.The reported problem could not be confirmed.

Brand Name
LEVEL 1 SNUGGLE WARM CONVECTIVE BODY BLANKET
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24501224
Report Number3012307300-2026-01976
Device Sequence Number13372120
Product Code DWJ
UDI-Device Identifier10610586043321
UDI-Public(01)10610586043321(17)280812(10)6136008
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K141686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSWU-2001
Device Lot Number6136008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown